Volume 29, Issue 3
New Exact Structures for the Nonlinear Lattice Equation by the Auxiliary Fractional Shape

W. Djoudi, G. Debowsky & A. Zerarka

J. Part. Diff. Eq., 29 (2016), pp. 195-203.

Published online: 2016-09

Preview Full PDF 0 455
Export citation
  • Abstract

In this paper, the auxiliary rational shape is successfully applied for obtaining new exact travelling solutions of the nonlinear lattice equation. These solutions include rational solutions, with periodic and doubly periodic wave profiles. Many new exact traveling wave solutions are successfully obtained.

  • Keywords

Nonlinear lattice travelling wave solutions

  • AMS Subject Headings

35C07 35C08

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

w.djodi@gmail.com (W. Djoudi)

g_bowsky@outlook.fr (G. Debowsky)

abzerarka@yahoo.fr (A. Zerarka)

  • References
  • Hide All
    View All

@Article{JPDE-29-195, author = {Djoudi , W. and Debowsky , G. and Zerarka , A. }, title = {New Exact Structures for the Nonlinear Lattice Equation by the Auxiliary Fractional Shape}, journal = {Journal of Partial Differential Equations}, year = {2016}, volume = {29}, number = {3}, pages = {195--203}, abstract = { In this paper, the auxiliary rational shape is successfully applied for obtaining new exact travelling solutions of the nonlinear lattice equation. These solutions include rational solutions, with periodic and doubly periodic wave profiles. Many new exact traveling wave solutions are successfully obtained.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v29.n3.3}, url = {http://global-sci.org/intro/article_detail/jpde/5088.html} }
Copy to clipboard
The citation has been copied to your clipboard